# SDR WX0A2025062332473

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 69,417 hours, 36,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU FAILED CAPACITY CHECK / REMOVE AND REPLACE 4EA EPSU BATTERIES IAW AMM 33-51-38-400-002-A. OPS CHECK GOOD.ITEM: 1REMOVE AND REPLACED 4EA EPSU BATTERIES IAW AMM 33-51-38-400-002-A. OPS CHECK GOOD. "
